# SDR ASAA2012072192573

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,299 hours, 5,222 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE LUBE FOUND 10 PLATFORMS WITH TORN RUBBER SEALS.  ACFT GROUNDED. INSTALLED 10 NEW FAN BLADE PLATFORMS IAW TC 78472002. ACCOMPLISHED VIBRATION SURVEY TEST 7 IAW AMM 71-00-00, NR 2 ENG VIB WITHIN LIMITS.
